Lifting endomorphisms of formal A-modules
Compositio Mathematica, Tome 67 (1988) no. 2, p. 211-239
@article{CM_1988__67_2_211_0,
     author = {Keating, Kevin},
     title = {Lifting endomorphisms of formal $A$-modules},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {2},
     year = {1988},
     pages = {211-239},
     zbl = {0655.14017},
     mrnumber = {951751},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_2_211_0}
}
Keating, Kevin. Lifting endomorphisms of formal $A$-modules. Compositio Mathematica, Tome 67 (1988) no. 2, pp. 211-239. http://www.numdam.org/item/CM_1988__67_2_211_0/

1 V.G. Drinfeld: Elliptic modules (Russian). Math. Sbornik 94 (136) (1974), 594-627, 656; English translation: Math. USSR-Sob. 23 (1976), 561-592. | MR 384707 | Zbl 0321.14014

2 Y. Fujiwara: On Galois actions on p-power torsion points of some one-dimensional formal groups over Fp[[t]], J. Algebra 113 (1988) 491-510. | MR 929776 | Zbl 0644.14017

3 B. Gross: On canonical and quasi-canonical liftings, Invent. Math. 84 (1986) 321-326. | MR 833193 | Zbl 0597.14044

4 B. Gross: Ramification in p-adic Lie extensions, Astérisque 65 (1979) 81-102. | MR 563473 | Zbl 0423.14030

5 N. Katz and B. Mazur: Arithmetic Moduli of Elliptic Curves, Princeton University Press (1985). | MR 772569 | Zbl 0576.14026

6 K. Keating: Galois characters associated to formal A-modules, Comp. Math. 67 (1988) 241-269. | Numdam | MR 959212 | Zbl 0655.14016

7 K. Keating: Lifting endomorphisms of formal groups, Harvard Ph. D. thesis, 1987.

8 J. Lubin, J.-P. Serre and J. Tate: Seminar at Woods Hole Institute on algebraic geometry (1964).

9 J. Lubin and J. Tate: Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965) 380-387. | MR 172878 | Zbl 0128.26501

10 J. Lubin and J. Tate: Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. France 94 (1966) 49-59. | Numdam | MR 238854 | Zbl 0156.04105

11 Y. Fujiwara: On divisibilities of special values of real analytic Eisenstein series, to appear in J. Fac. Sci. Univ. Tokyo. | MR 945885 | Zbl 0669.10049